# SDR ASAA2020052232744

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 19,052 hours, 6,132 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED BUT GOES OUT WITH RECALL. QRH ACCOMPLISHED. GROUNDED - YES. RELEASED PER MEL 21-21G PRIMARY FLT DECK TEMP CONTROL INOP. ACCOMPLISHED PACK TEMP CONTROLLER BITE REF B737-900 FIM 21-61 TASK 801. LAST LEG SHOWS CONT CABIN TRIM VALVE FAULT ON #2 CONTROLLER. ACCOMPLISHED VERIFY TEST, NO FAULTS FOUND. RESET FAULT REF SAME, OPS NORMAL. CLEARS MEL 21-21G.
